MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACTIVE LIFE; BAG, URINARY, ILEOSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACTIVE LIFE; BAG, URINARY, ILEOSTOMY
Model Number 650832
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 9618003-2024-03958 / device 2 of 3.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that three appliances from a sample package of three had starter hole off centered and wrong size pre-cut stoma opening.He also reported that the stoma opening on the product measured to be 1 1/8"(twenty nine millimeter) when it should be 1 1/4".The end user was measuring on the adhesive side of the mass.Photos showed a comparison of his current product with the correct size stoma opening of 1 1/4"(thirty two millimeter) compared with the smaller pre-cut opening of the samples which he stated measured 1 1/8".He also stated that he would like to be able to use a pre-cut one-piece system versus a two-piece system but the stoma opening is always smaller than what it should be.The product was not used by patient.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause.H11: investigation summary: photograph, video and/or physical sample evaluation: ¿ there were photographs associated with this case and in these, the reported defect can be seen.Batch record revision results: lot 3f00810 was manufactured on 05/jun/2023, in convex 1 pc line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 7/nov/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap), material identification (id) 1004090 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 7/nov/2024, complaint investigator ran a query in database in order to verify the complaints reported for 3f00810 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ and as result no additional type 2 complaints were identified during this search as per work instructions (wi).Historical nonconformance review: on 7/nov/2024, complaint investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ for the lot number 3f00810 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: - srp image frame (qc tool # 1342).- convex disc centering adhesive (qc tool # 1289).- fabric collar to disc concentricity (qc tool # 1257).- molded dimple centering (qc tool # 1315-small, # 1323-large).Frequency: hourly.Sample quantity: 2 samples (1 per station).Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been 3 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for leakage which should be (b)(4) based on our process instruction(pi).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4) this issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: a review of batch record was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.Additionally, a review of historical complaints was performed, and no additional complaints were identified, and a review of historical nonconformance showed no additional nonconformance.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ACTIVE LIFE
Common Device Name
BAG, URINARY, ILEOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20531555
Report Number9618003-2024-03958
Device Sequence Number20948705
Product Code EXH
UDI-Device Identifier00768455190263
UDI-Public00768455190263
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number650832
Device Lot Number3F00810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown